# SDR 9624663225

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 20,120 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR EMERGENCY LIGHTS ON OVERHEAD PANEL H-5 TRIPPED.  RESET UNSUCCESSFULLY.  MAINTENANCE REPLACED AFT LEFT EPSU, OPERATIONAL CHECK OK.
